MAUDE Adverse Event Report: ANGELINI THERMACARE MUSCLE/JOINT 8HR 3CT; HOT OR COLD DISPOSABLE PACK.

ANGELINI THERMACARE MUSCLE/JOINT 8HR 3CT; HOT OR COLD DISPOSABLE PACK.
Model Number ThermaCare HeatWraps - Muscle & Joint
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause cannot be identified.There is limited device specific information provided, no batch number or return sample was available for evaluation.Without a batch reference number or return sample, a manufacturing and technical evaluation cannot be completed for the wrap involved in this case.No product quality related trend was identified for the subclass wrap/patch pad never worked/unusable.Due to the potential for device leakage, this complaint was assessed as reportable to the fda because consumer states "the little pockets look and feel like they are filled so full they are about to burst open.").No adverse event was reported, no product cell pack leakage was reported.The manufacturing operations employ quality control procedures which include in process testing, thermal testing and visual inspection, to ensure packaged product quality.
 
Event or Problem Description
On 16-mar-2022, a spontaneous report from the united states was received from a consumer via email regarding a female consumer (age not reported) who was using thermacare menstrual 8hr 3ct.Medical history and concomitant products were not provided.On an unspecified date, the consumer noted that all three heat wraps in the box were not working.The consumer stated, "the little pockets look and feel like they are filled so full they are about to burst open and are hard as a rock." a follow up email was sent to the consumer on 18-mar-2022.No additional information available.

Brand Name
THERMACARE MUSCLE/JOINT 8HR 3CT
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer (Section G)
BRIDGES CONSUMER HEALTHCARE
811 broad street, suite 600
chattanooga TN 37402
Manufacturer Contact
scott hughes
811 broad street, suite 600
chattanooga, TN 37402
4237178579
MDR Report Key13982822
Report Number3007593958-2022-00019
Device Sequence Number12154626
Product Code IMD
UDI-Device Identifier00305733013038
UDI-Public00305733013038
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberThermaCare HeatWraps - Muscle & Joint
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale